World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 24, Issue 07 (June 2013)

No Access
THE CONTINUOUS SPECTRUM IN DISCRETE SERIES BRANCHING LAWS
  • 1350049

https://doi.org/10.1142/S0129167X13500493

No Access
REAL HYPERSURFACES WITH ISOMETRIC REEB FLOW IN COMPLEX QUADRICS
  • 1350050

https://doi.org/10.1142/S0129167X1350050X

No Access
CONVERGENCE OF FUBINI–STUDY CURRENTS FOR ORBIFOLD LINE BUNDLES
  • 1350051

https://doi.org/10.1142/S0129167X13500511

No Access
TOPOLOGY OF MULTIPLE LOG TRANSFORMS OF 4-MANIFOLDS
  • 1350052

https://doi.org/10.1142/S0129167X13500523

No Access
PERMANENCE IN NONAUTONOMOUS DISCRETE LOTKA–VOLTERRA n-SPECIES COMPETITIVE SYSTEMS WITH PURE-DELAYS AND FEEDBACK CONTROLS
  • 1350053

https://doi.org/10.1142/S0129167X13500535

No Access
ON GROMOV–WITTEN INVARIANTS OF DEL PEZZO SURFACES
  • 1350054

https://doi.org/10.1142/S0129167X13500547

No Access
A CLASS OF RANDERS METRICS OF SCALAR FLAG CURVATURE
  • 1350055

https://doi.org/10.1142/S0129167X13500559

No Access
ON THE TORUS DEGENERATION OF THE GENUS TWO PARTITION FUNCTION
  • 1350056

https://doi.org/10.1142/S0129167X13500560

No Access
THE g-AREAS AND THE COMMUTATOR LENGTH
  • 1350057

https://doi.org/10.1142/S0129167X13500572

No Access
INNER AMENABILITY OF LOCALLY COMPACT QUANTUM GROUPS
  • 1350058

https://doi.org/10.1142/S0129167X13500584